Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Took suboxone for opiates. Having breathing problems. Help?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
i took suboxone film 4 yrs. for opiates. detoxed aug1. since i have left program on day 15, i am having significant breathing problems maiintaining my normal day. what is this....need good medical advice and what can help. im desperate

seen faMILY DOC. THEY DID HEART STRESS TEST THAT WAS NORMAL. I DONT GO FOR BREATHING TEST, CHEST SCAN AND ECHO TILL SEPT. 4. I AM HAVING SIGNIFICANT SHORTNESS OF BREATH THAT KEEPS ME FROM MY IN HOME ROUTINE AND HAVE NOT BEEN ABLE TO GO BACK TO WORK. ITS AFFECTING ME IN A VERY NEG. WAY EMOTIONALLY WHICH ISNT HELPING ME.I DONT FEEL ANYONE UNDERSTANDS WHAT IM GOING THROUGH AND HOW HARD THIS IS. I WANT RELIEF OF SOMEKIND AND DONT HAVE IT

IS THIS A TEMPORARY OR PERMANENT SYMPYOM... AND IS THERE A MED THAT CAN HELP ME NOW. COMBIVENT INHALER THEY GAVE ME WAS MAKING PAIN IN MY UPPERCHEST ALL THE WAY ACROSS ABOVE MY BREASTS. W
SHE THEN TOLD ME TOO STOP

I FORGOT PREDISONE 10 MG., 4 X DAY, FOR 5 DAYS. I HAVE 1 PILL LEFT
Posted Tue, 24 Sep 2013 in Drug Abuse
 
 
Answered by Dr. Shanthi.E 8 hours later
Brief Answer:
Inhaled steroids would help you

Detailed Answer:
Hi XXXXXXX

I have read your query with diligence.

I am sorry about your current breathing problem. You have just recently come out of the detox program. This significant breathing problems are bound to happen. I empathize with your health status. Here is my opinion and view points that might be of help to you.

- It is possible that the effects of the detox program are still on-going and there is some kind of a reaction of your airways to it causing the breathing difficulty.

- You have a past history of asthma with Bronchitis. This could be an acute exacerbation of the same now. Both come under Hyperactive airway disease where in a person feels the breathing difficulty and it is almost a debilitating problem.

- Combivent inhaler did not help you. You could try other medications such as inhaled steroids, fludrocort inhaler, nebulizations etc. This would help you to get rid of your sypmtoms.

- Continue to take prednisone. It would surely help you.

- Try chest physiotherapy in the form of deep breathing exercises and blowing your mouth into a plastic bag.

- Relax yourself and take as much deep breaths as possible.

You should be better soon.

Do write back for further discussion on this. Get well soon.

Regards,


Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor